# SDR CA150609006

- Difficulty date: May 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,927 hours
- Engine: Cont IO360D
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Pressure Switch
- Part number: 98807101
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE PILOT SELECTED GEAR UP BUT THE RT MAIN GEAR WOULD NOT RETRACT. THE ELECTRIC HYDRAULIC PUMP SHUTOFF, BUT DID NOT POP THE CIRCUIT BREAKER.  GEAR WAS LOWERED USING EMERGENCY HAND PUMP.  MAINTENANCE INSPECTION REVEALED THAT THE PRESSURE SWITCH THAT CONTROLS THE HYD POWER PACK WOULD SWITCH OFF THE PUMP EARLY BEFORE THE GEAR CYCLE WAS DONE.  THE PRESSURE SWITCH IS CALIBRATED TO 1500 PSI. THIS SWITCH WAS INSTALLED 20 HOURS EARLIER IN AN O/H CONDITION.  THE PRESSURE SWITCH WAS SENT BACK TO THE COMPANY THAT COMPLETED THE O/H FOR A TEARDOWN INSPECTION AND IT WAS REVEALED THAT THE MICROSWITCH WAS BROKEN.  THEY DID NOT REVEAL HOW IT MIGHT HAVE BEEN BROKEN.
